A 27-year-old male asked:
Taking glutamine, creatine for build muscles.one day took tablets n miss my workout.got dark brown spots on face.applying glycolic acid.is it suitable?
2 doctor answers • 3 doctors weighed in
Family Medicine 44 years experience
Probably: Most likely glycolic acid and gentle curettage will help. However, if the spots continue have them looked at by a family doctor or dermatologist.
4.9k viewsAnswered >2 years ago
Dermatology 20 years experience
Careful: Be careful as creatinine can put you in renal failure. Brown spots could reflect organ damage and don't ignore this! see your internist former information!
4.9k viewsReviewed >2 years ago
Last updated May 22, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.